# SDR CA190513020

- Difficulty date: April 18, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Release Cable
- Part number: 48502
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON GROUND DURING A-CHECK: FOUND DURING OPS TEST OF ALTERNATE GEAR EXTENSION SYSTEM, LH MLG DOOR DIDN`T OPEN DUE TO EMERGENCY RELEASE CABLE (P/N:48502-3) LEAD BROKEN.  CABLE REPLACED, FUNCTION TEST OK, A/C RTS. (TC# 20190513020)
